Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Occasional dizziness with blurred vision, weakness, have high blood sugar level before and after fasting, PCOS, irregular periods. Is it due to periods or sugar level?

I am a 45 year old women. Had pcos before and was taking metformin before. I had 4 miscarriages before and have a 9 year old boy. Now my problem is I am getting feeling dizzy sometimes as if I am going to fall. I checked my sugar fasting and it showed 133 and after my breakfast it was showing 85. I have some blurry vision too. Am I diabetic now or is this dizziness connected to my irregular periods. I am feeling so weak now.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
you better once undergo GTT(glucose tolerance test) which will rule out the possibility of diabetes,
some women can have dizziness during their periods also,
so along with this test you can also consult gynecologist and undergo physical examination and ultrasound to find out the possible causes for irregular periods,
this primary workup will possibly find out the cause for your problem.
take care.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor